Excedrin Extra Strenght Caplet 24ct


Descripción del producto

Active Ingredients- (in each caplet) Acetaminophen 250 mg - Pain reliever. Aspirin 250 mg (NSAID*) - Pain reliever. Caffeine 65 mg - Pain reliever aid. *nonsteroidal anti-inflammatory drug Directions- Do not use more than directed. Drink a full glass of water with each dose. Adults and children 12 years of age and over: Take 2 caplets every 6 hours; not more than 8 caplets in 24 hours. Under 12 years: ask a doctor

View more